# SDR DALA2022030401418

- Difficulty date: March 1, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 19,342 hours, 7,220 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2140140) DURING INSPECTION FOUND MISSING SPRINGS ON HANDLES PULL OF FWD EMERGENCY DOOR LH AND RH SIDE. SPRINGS ON HANDLES PULL OF FWD EMERGENCY DOOR LH AND RH SIDE WERE INSTALLED PER B737-900 AMM 52-22-51.
